# SDR ASAA0310233

- Difficulty date: March 26, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654963152
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND SUPPORT ANGLE AT BODY STATION 520, STRINGER 19R-26R CORRODED.  REMOVED AND REPLACED ANGLE PER SRM.  (M)
